# SDR CALA2012010600012

- Difficulty date: January 6, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 48,759 hours, 6,925 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 325 LBL 33 TO RBL 55 FLOORBEAM CORRODED.  CABIN BS 325 LBL 64" TO RBL 63" FLOORBEAM REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NIL CRACK FOUND ATTACH MAINTENANCE WORK SHEET FORM 44.0008 ITEM 1 TO ITEM 17 ACCOMPLISHED.
